Polyradiculitis as a Neurological Complication Associated with Adagrasib: A Case Report

Kristofoor E Leeuwenberg1, Rob Ter Heine2, Johanna M M Gijtenbeek1

  • 1Department of Neurology, Radboud Research Institute for Medical Innovation, Donders Institute for Brain, Cognition and Behavior, Nijmegen, The Netherlands.

Case Reports in Oncology
|November 13, 2024
PubMed
Abstract

Insights

Adagrasib, a new cancer drug, may cause polyradiculitis, a rare neurological side effect. Early recognition and dose adjustment can manage this complication while maintaining tumor response.

Area of Science:

  • Oncology
  • Neurology
  • Pharmacology

Background:

  • Adagrasib is a targeted therapy for KRAS G12C-mutated cancers.
  • Neurological adverse events associated with adagrasib are reportedly uncommon.

Observation:

  • A 70-year-old woman developed polyradiculitis during adagrasib treatment.
  • Symptoms resolved with prednisone and adagrasib dose modification.

Findings:

  • This case represents the first reported instance of adagrasib-induced polyradiculitis.
  • Adagrasib dose reduction maintained therapeutic serum concentrations and anti-tumor efficacy.

Implications:

  • Clinicians should consider polyradiculitis as a potential adverse event of adagrasib.
  • Awareness of this side effect is crucial for managing patients on adagrasib therapy.